Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Estimation of Stationary Stochastic Regression Parameters

Thomas D. Burnett and Donald Guthrie
Journal of the American Statistical Association
Vol. 65, No. 332 (Dec., 1970), pp. 1547-1553
DOI: 10.2307/2284335
Stable URL: http://www.jstor.org/stable/2284335
Page Count: 7
  • Download ($14.00)
  • Cite this Item
Estimation of Stationary Stochastic Regression Parameters
Preview not available

Abstract

This article considers repeated regression experiments wherein the regression parameters vary according to a stationary stochastic process with known covariance structure. Expressions are derived for best linear estimators and predictors of linear functions of the regression parameters.

Page Thumbnails

  • Thumbnail: Page 
1547
    1547
  • Thumbnail: Page 
1548
    1548
  • Thumbnail: Page 
1549
    1549
  • Thumbnail: Page 
1550
    1550
  • Thumbnail: Page 
1551
    1551
  • Thumbnail: Page 
1552
    1552
  • Thumbnail: Page 
1553
    1553